Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Uneasiness in abdomen.Feeling of period about to start. What might be the problem?

I am having abdominal uncomfort. It doesn t hurt but it feels as if I m about to start my period, which I am not because I just got off it a week ago. I m scared it might have something to do with a STD . I m just guessing. I doubt I m pregnant, I hope I m not. I can t really give alot of detail because it s not much to say about my abdominal area being uncomfortable. What might be the problem.?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
hi my dear, thank you for your question
pain and dyscomfort especially in the lower abdomen could indeed signify an infection(STD), as these infections usually manifest more a few days after menses. the reason for this is the the germs multiply rapidly in blood, and might begin to manifest after your flow.
your should see your gynecologist for examination and testing, including a pelvic ultrasound.
Answered: Tue, 18 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor